# SDR 03FDEA01312

- Difficulty date: August 9, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11
- Aircraft serial: 48598
- Aircraft time: 36,079 hours, 4,906 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC0503404
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FLAP O/B HINGE ( A/C SIDE ) CORROSION FOUND ON   UPPER ATTACHMENT HOLE I/B BORE.  RT WING O/B FLAP O/B HINGE ( A/C SIDE ) UPPER ATTACHMENT I/B HOLE BORE   REPAIERD AS PER CMM 57-44-09.
